Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain on bending leg after fall, swelling, taken painkillers, used ice. Will it settle down?

Hi, I fell backwards today and landed on the floor, my left left twisted inwards slightly as i fell. I had immediate pain on the inside of my left knee and weight bearing was uncomfortable. I am unable to bend my leg without severe pain. I have put ice on it and have it raised up on cushions. it does appear swollen on the inside. I have taken pain killers. Do i need to see my GP or just give it a few days to settle down? also anything else i should be doing to help it? Rebecca
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you have injured some internal tendons or ligaments of the knee joint. The primary measures you have taken are correct but you need to get an MRI scan of the knee joint done to find out the extent of intrenal injury.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor